# SDR ASOA02172

- Difficulty date: March 14, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N500AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120272
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Butt Strap
- Part number: 12046158003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE RIGHT BUTT STRAP WAS FOUND TO HAVE CORROSION BETWEEN FRAMES 21 AND 26.  THE LEFT BUTT STRAP WAS ALSO FOUND WITH CORROSION BETWEEN FRAMES 21 AND 26 WITH IT ONLY BEING OUT OF LIMITS FROM FRAME 21 TO FRAME 23.  MAINTENANCE REMOVED AND REPLACED THE CORRODED RIGHT AND LEFT BUTT STRAPS IAW SRM'S 51-25-00, 51-14-02, AND 51-40-02.  (M)
